ArticleCase reports in dermatological medicine2023
A Case of Leukocytoclastic Vasculitis and Associated Conjunctivitis Following MMR Vaccine Administration.
Article in Case reports in dermatological medicine, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 1 citations in OpenAlex.
- A Case of Leukocytoclastic Vasculitis and Associated Conjunctivitis Following MMR Vaccine Administration.Case reports in dermatological medicine · 2023Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Introduction: Leukocytoclastic vasculitis (LCV) is a small-vessel vasculitis characterized by immune complex deposition in the walls of dermal capillaries and venules. With the COVID-19 pandemic, more adults are receiving the MMR vaccine, as it may enhance innate immune responses against COVID-19 infection. Here, we report a case of LCV and associated conjunctivitis arising in a patient secondary to immunization with the MMR vaccine. Methods and Results: A 78-year-old man on lenalidomide therapy for multiple myeloma presented to an outpatient dermatology clinic with a two-day history of a painful rash consisting of scattered pink dermal papules on bilateral dorsal and palmar hands, as well as bilateral conjunctival erythema. Histopathological findings-which revealed an inflammatory infiltrate with papillary dermal edema, as well as nuclear dust within small blood vessel walls with extravasation of red blood cells-were most consistent with LCV. It then became known that the patient had received an MMR vaccine two weeks prior to the onset of the rash. The rash was resolved with the use of topical clobetasol ointment, and the patient's eyes were cleared as well. Conclusions: This is an interesting presentation of MMR vaccine-related LCV occurring only on the upper extremities with associated conjunctivitis. Had the patient's oncologist not known about the recent vaccination, it is likely that the treatment of his multiple myeloma would have been postponed or altered, as lenalidomide can also cause LCV.
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.